# SDR AALA202404192850

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 68,838 hours, 32,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 825UN01A4AD0A
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHTS ALL ILLUMINATED IN THE ARM POSITION. FLIGHT CREW RESET PER MOC UNSUCCESSFUL. MAINTENANCE REPLACED FLIGHT DECK EMERGENCY LIGHT SWITCH 4WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
